# SDR UALA2013012300399

- Difficulty date: January 21, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 88,509 hours, 10,447 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 232
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT LOST ALL NR 1 HYDRAULICS ABOUT 30 MINUTES OUT.  FLIGHT RETURNED.  EMERGENCY DECLARED.   NR 1 HYD EDP FOUND HEAVY LEAKAGE.  NR 1 ENG EDP REPLACED.  TUBE REPAIRED PER GNMM 1-0-13-020. SWAGE UNION INSTALLED AT HYD TUBE IN BS 1200 LT FUSELAGE. NO LEAK FOUND.
